Volume 7, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Some results on vector bundle monomorphisms

Daciberg L Gonçalves, Alice K M Libardi and Oziride Manzoli Neto

Algebraic & Geometric Topology 7 (2007) 829–843
Bibliography
1 L D Borsari, D L Gonçalves, The first (co)homology group with local coefficients, (2005)
2 U Koschorke, Vector fields and other vector bundle morphisms – a singularity approach, Lecture Notes in Mathematics 847, Springer (1981) MR611333
3 U Koschorke, The singularity method and immersions of $m$–manifolds into manifolds of dimensions $2m{-}2$, $2m{-}3$ and $2m{-}4$, from: "Differential topology (Siegen, 1987)", Lecture Notes in Mathematics 1350, Springer (1988) 188 MR979341
4 U Koschorke, Nonstable and stable monomorphisms of vector bundles, Topology Appl. 75 (1997) 261 MR1430089
5 U Koschorke, Complex and real vector bundle monomorphisms, Topology Appl. 91 (1999) 259 MR1666651
6 A K M Libardi, V M do Nascimento, I C Rossini, The cardinality of some normal bordism groups and its applications, Rev. Mat. Estatíst. 21 (2003) 107 MR2058498
7 A K M Libardi, I C Rossini, Enumeration of nonstable monomorphisms: the even case, from: "XI Brazilian Topology Meeting (Rio Claro, 1998)", World Sci. Publ., River Edge, NJ (2000) 80 MR1835691
8 D Randall, J Daccach, Cobordismo Normal e Aplicacoes, Notas do Instituto de Ciências Matemáticas de São Carlos, ICMC-USP (1988)